Alert archive / Florida / Flash Flood Warnings in 2022

Flash Flood Warning 9, NWS Miami, FL

June 3, 2022Collier County, Florida

NWS Miami, FL issued this flash flood warning at Jun 3, 2022, 8:00 PM EDT for Collier County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2022, 8:00 PM EDT (00:00 UTC)
Expired
Jun 3, 2022, 9:00 PM EDT
In force
60 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Collier County, FL

The radar

The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2022-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2022-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

872 
WGUS52 KMFL 040000
FFWMFL
FLC021-040100-
/O.NEW.KMFL.FF.W.0009.220604T0000Z-220604T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
800 PM EDT Fri Jun 3 2022

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Southwestern Collier County in southwestern Florida...

* Until 900 PM EDT.

* At 800 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 3 and 6 inches of rain have fallen already 
  over this area from previous heavy rains today. Additional 
  rainfall amounts of 1 to 2 inches are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Marco Island, Goodland and Key Marco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2596 8172 2598 8171 2594 8156 2591 8159
      2590 8160 2587 8163 2590 8172 2591 8173

FLASH FLOOD...RADAR INDICATED

$$

BAXTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 7:54 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 3, 7:54 PM EDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
754 PM EDT Fri Jun 3 2022

...00z Aviation Update...

.AVIATION(00Z TAFS)...

Rain bands/squalls will continue to increase in frequency and
intensity through the overnight generally from south to north.
MVFR likely with intermittent IFR from time to time. Expect gusty
southerly winds to veer to a more westerly direction through the
period. As the system moves through, dry air will quickly filter
in behind the system allowing for some gradual improvements from
SW to NW respectively.

&&

.PREV DISCUSSION... (Issued 223 PM EDT Fri Jun 3 2022)

SHORT TERM (Now through Saturday)...

Weather conditions continue to deteoriate. Abundant moisture
associated with PTC One continues to move into the region with
satellite derived PWATS near 2.3 inches. Rain bands are moving in
across the peninsula with high rainfall rates The main concern
continues to be the excessive rainfall potential leading to flash
flooding, particularly over urbanized areas. As these rain bands
become more frequent and with additional high rainfall rates and
amounts begin to increase the flooding potential will continue to
increase A flood watch is in effect for all of South Florida. Never
drive through a flooded roadway. Driving tonight as rainfall amounts
continue to increase will become more dangerous as you may not know
where roads end and canals/lakes begin. Remember, turn around don't
drown!

The tornado threat will begin to materialize with increasing low-
level winds, and increasing curved hodographs this afternoon with
the threat continuing into the overnight. Current SRH values are
near 125 m2/s2 and those values will continue to increase as the
system continues to get closer to the region. Have a way to receive
warnings, particularly overnight tonight!

Wind gusts in squalls may reach tropical storm force winds as well
as some areas seeing sustained tropical storm force winds as the
system gets closer and moves across the peninsula.

LONG TERM (Saturday Night through Friday)...

The low pressure system begins to depart the region Saturday night
moving well off to the northeast. High pressure will begin to build
over the region. This will allow for drier air to filter in, which
will result in lower rainfall chances. However, relatively weak
synoptic flow and enough lingering moisture there will be potential
for sea-breeze convection along the coast.  Overall next week will
be mainly typical summer afternoon diurnal convection.

Maximum temperatures  will generally be in the upper 80s to lower
90s through the week. Dewpoints in the lower/mid 70s will result in
muggy conditions, while overnight lows will be in the low 70s
to upper 70s along the east coast

MARINE...

Hazardous marine conditions, seas of 8-10 feet and tropical storm
force winds and wind gust will spread through the Gulf and then
Atlantic waters. By Sunday afternoon, winds and seas will subside
below headline levels as the low pressure continues northeast. Early
next week through mid-week light winds and generally low seas will
prevail. The most notable exception would be off the Palm Beach
coast where some residual swell down the back side of the low may
keep seas in the 2 to 4 foot range.

BEACHES...

Beach and surf conditons are becoming more hazardous. The threat for
deadly rip currents and high surf will increase. Breakers are
forecast to reach 4 to 6 feet across the Atlantic coast, and 2 to 4
feet along the Gulf.This could result in minor erosion at area
beaches. Minor coastal flooding will also be possible along the Gulf
coast and Miami-Dade coastline (mainly Biscayne Bay side) as the
area of low pressure crosses the Peninsula and moderate winds turn
onshore. This would most likely be realized around high tide cycles
Saturday

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            75  87  78  91 / 100  90  60  50
West Kendall     74  86  75  91 / 100  90  60  50
Opa-Locka        74  87  76  91 / 100  90  60  50
Homestead        74  85  76  90 / 100  90  60  50
Fort Lauderdale  75  86  76  89 / 100  90  60  50
N Ft Lauderdale  74  86  76  89 / 100  90  60  50
Pembroke Pines   74  87  76  90 / 100  90  60  50
West Palm Beach  72  85  74  88 / 100  90  50  50
Boca Raton       74  87  75  90 / 100  90  60  50
Naples           74  87  77  89 / 100  80  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
     172>174.

     Tropical Storm Warning for FLZ063-066>075-168-172>174.

     Coastal Flood Advisory from 2 AM to 11 PM EDT Saturday for
     FLZ069-075-173-174.

     High Rip Current Risk through Sunday morning for FLZ069-168-172-
     173.

AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

Update/Aviation...Frye
Tonight/Saturday and Marine...Kelly
Saturday Night through Friday...Kelly

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 3, 9:20 AM EDT, 10 hours 40 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
920 AM EDT Fri Jun 3 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
040730-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
920 AM EDT Fri Jun 3 2022

...Tropical Storm Warnings in effect for all of South Florida...
...Flood Watch Through Sunday Morning...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Tropical storm warnings are in effect. Please see the HLS product
for more information. A Flood Watch is in effect through Sunday
morning.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Tropical storm watches and warnings are in effect. Please see the HLS
product for more information. A Flood Watch is in effect through
Sunday morning. From Sunday onward, temperatures will warm and a
more typical seabreeze pattern will re-establish.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 3, 2:14 PM EDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Miami FL
214 PM EDT Fri Jun 3 2022

FLZ069-070-031845-
Coastal Collier County FL-Inland Collier County FL-
214 PM EDT Fri Jun 3 2022

...A strong thunderstorm will impact portions of southwestern Collier
County through 245 PM EDT...

At 213 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a waterspout near
Everglades City, moving northwest at 20 mph.

HAZARD...Waterspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Everglades City, Carnestown, Royal Palm Hammock, Copeland, Plantation
Island and Port Of The Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

&&

LAT...LON 2581 8126 2593 8162 2602 8164 2599 8130
TIME...MOT...LOC 1813Z 146DEG 18KT 2588 8147

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GR
Local storm report, Jun 3, 3:55 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT FRI JUN 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLOOD            3 WSW NORTH PERRY AIRPO 25.98N 80.29W
06/03/2022                   BROWARD            FL   PUBLIC

            STREET FLOODING ON ENTERPRISE WAY NEAR RED
            ROAD IN MIRAMAR, FL FROM HEAVY RAINS.

&&
Special weather statement, Jun 3, 4:51 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Miami FL
451 PM EDT Fri Jun 3 2022

FLZ072-074-172-173-032115-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
451 PM EDT Fri Jun 3 2022

...A strong thunderstorm will impact portions of southern Broward
County through 515 PM EDT...

At 451 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Sunny
Isles Beach, or near Hallandale, moving north at 30 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Fort Lauderdale, Hollywood, Pompano Beach, Lighthouse Point,
Lauderdale-By-The-Sea, Surfside, Hallandale, North Miami, North Miami
Beach, Oakland Park, Aventura, Dania Beach, Sunny Isles Beach, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Fort Lauderdale - Hollywood
International Airport, Port Everglades, Downtown Fort Lauderdale and
Ojus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2626 8001 2590 8004 2586 8004 2588 8018
      2627 8012
TIME...MOT...LOC 2051Z 176DEG 25KT 2595 8008

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, Jun 3, 5:19 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Miami FL
519 PM EDT Fri Jun 3 2022

FLZ072-172-032145-
Coastal Broward County FL-Metro Broward County FL-
519 PM EDT Fri Jun 3 2022

...A strong thunderstorm will impact portions of northern Broward
County through 545 PM EDT...

At 519 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Fort
Lauderdale, moving north at 25 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Fort Lauderdale, Pompano Beach, Plantation, Deerfield Beach, Tamarac,
Margate, Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Coconut
Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Lazy Lake, St. George, Port
Everglades and Downtown Fort Lauderdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2609 8010 2610 8021 2630 8019 2629 8007
TIME...MOT...LOC 2119Z 183DEG 22KT 2614 8015

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, Jun 3, 6:58 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
658 PM EDT Fri Jun 3 2022

FLZ069-070-032330-
Coastal Collier County FL-Inland Collier County FL-
658 PM EDT Fri Jun 3 2022

...A strong thunderstorm will impact portions of southwestern Collier
County through 730 PM EDT...

At 656 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a waterspout 17 miles
south of Marco Island, moving north at 35 mph.

HAZARD...Waterspouts and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Marco Island, Cape Romano, Marco Island Airport, Key Marco, Rookery
Bay Aquatic Preserve, Cape Romano Aquatic Preserve, Goodland and Port
Of The Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2604 8176 2594 8145 2577 8153 2581 8161
      2577 8167 2581 8175 2582 8176
TIME...MOT...LOC 2256Z 190DEG 29KT 2570 8167

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:33 PM EDTSpecial Marine WarningMFL57 min
Jun 3, 8:36 PM EDTSpecial Weather StatementMFLMiami-Dade39 min
Jun 3, 9:00 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 3, 9:00 PM EDTSpecial Marine WarningMFL30 min
Jun 3, 9:28 PM EDTSpecial Marine WarningMFL62 min
Jun 3, 9:31 PM EDTSpecial Marine WarningMFL59 min
Jun 3, 9:52 PM EDTAreal Flood AdvisoryMFLBroward113 min
Jun 3, 10:12 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Jun 3, 10:21 PM EDTAreal Flood AdvisoryMFLMiami-Dade114 min
Jun 3, 10:29 PM EDTSpecial Marine WarningMFL61 min
Jun 3, 10:30 PM EDTSpecial Marine WarningMFL60 min
Jun 3, 10:58 PM EDTAreal Flood AdvisoryMFLCollier11 hr
Jun 3, 11:26 PM EDTSpecial Marine WarningMFL64 min
Jun 3, 11:28 PM EDTSpecial Marine WarningMFL92 min
Jun 3, 11:51 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Jun 4, 12:20 AM EDTSpecial Marine WarningMFL55 min
Jun 4, 12:25 AM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jun 4, 12:36 AM EDTSpecial Marine WarningMFL24 min
Jun 4, 12:54 AM EDTFlash Flood WarningMFLMiami-Dade8 hr
Jun 4, 1:04 AM EDTSpecial Marine WarningMFL41 min
Jun 4, 1:11 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jun 4, 1:26 AM EDTFlash Flood WarningMFLBroward, Miami-Dade3 hr
Jun 4, 1:49 AM EDTSpecial Marine WarningMFL41 min
Jun 4, 2:29 AM EDTSpecial Marine WarningMFL91 min
Jun 4, 2:33 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach8 hr
Jun 4, 2:36 AM EDTSpecial Marine WarningMFL84 min
Jun 4, 2:37 AM EDTFlash Flood WarningMFLBroward6 hr
Jun 4, 3:57 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade7 hr
Jun 4, 4:01 AM EDTFlash Flood WarningMFLBroward, Miami-Dade5 hr
Jun 4, 4:43 AM EDTSpecial Marine WarningMFL32 min
Jun 4, 5:05 AM EDTFlash Flood WarningMFLMiami-Dade4 hr
Jun 4, 5:35 AM EDTSpecial Marine WarningMFL40 min
Jun 4, 5:43 AM EDTSpecial Marine WarningMFL62 min
Jun 4, 6:25 AM EDTFlash Flood WarningMFLMiami-Dade3 hr
Jun 4, 6:40 AM EDTSpecial Marine WarningMFL65 min
Jun 4, 7:44 AM EDTSpecial Marine WarningMFL61 min
Jun 4, 8:51 AM EDTFlash Flood WarningMFLMiami-Dade4 hr
Jun 4, 8:56 AM EDTFlash Flood WarningMFLBroward, Palm Beach3 hr
Jun 4, 9:54 AM EDTFlash Flood WarningMFLBroward, Miami-Dade2 hr
Jun 4, 10:07 AM EDTSpecial Marine WarningMFL53 min
Jun 4, 10:43 AM EDTSmall Craft AdvisoryMFL24 hr
Jun 4, 10:56 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 4, 11:08 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach46 min
Jun 4, 11:23 AM EDTSpecial Weather StatementMFLMiami-Dade67 min
Jun 4, 12:49 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade116 min
Jun 4, 1:30 PM EDTSpecial Marine WarningMFL60 min
Jun 4, 2:30 PM EDTSpecial Marine WarningMFL90 min
Jun 4, 2:59 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Jun 4, 4:03 PM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Jun 4, 4:56 PM EDTAreal Flood AdvisoryMFLMiami-Dade64 min
Jun 4, 5:47 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach118 min
Jun 4, 6:42 PM EDTFlash Flood WarningMFLBroward2 hr
Jun 4, 7:16 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach89 min

Nearby

Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.